# SDR DALA2024101610121

- Difficulty date: October 11, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0608482) FORWARD CARGO BAY R/H ZEE CHANNEL HAS DAMAGE AT STA 500A+18 STR 25R WL 168. REMOVED AND REPLACED ZEE CHANNEL R/H FROM STA 500A TO 500I, WL 168 PER B737 SRM 53-00-53-2R-6, PARA. 4. TABLE 201, FIG 202 AND SRM 53-00-53-1A-2.
